MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 4.0 X 24MM PA SCREW MEDIAL; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS 4.0 X 24MM PA SCREW MEDIAL; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 48555424
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that four oasys polyaxial screws were difficult to insert and that the tulips of all four screws disengaged intra-operatively.The procedure was completed successfully with a two hour surgical delay.This report captures the third of four oasys screws.
 
Event or Problem Description
Inspection of the returned devices indicates that the tulips of two out of the four oasys polyaxial screws were not disengaged.This report captures the third of four oasys screws, and a screw with a disengaged tulip.
 
Additional Manufacturer Narrative
Corrected data: b5.Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
OASYS 4.0 X 24MM PA SCREW MEDIAL
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21510797
Report Number0009617544-2025-00019
Device Sequence Number15444367
Product Code NKG
UDI-Device Identifier04546540469625
UDI-Public(01)04546540469625(11)220908(10)224829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48555424
Device Lot Number224829
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale